# SDR UALA2010102803980

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,374 hours, 8,970 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Dislodged
- Location: Seat 17hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17HJ EMERGENCY LIGHT ATTACHED TO SEAT TORN OFF. TAPPED OVER AREA WHERE EMERGENCY LIGHT ATTACHES.  REPLACED EMERGENCY LIGHT SEAT 17HJ.
